# SDR USAA2013080600018

- Difficulty date: August 1, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 42,268 hours, 15,589 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175302700
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK - FOUND CORROSION ON FLOOR PANEL 262BG BETWEEN FR64 TO FR66 & BETWEEN -Y512 TO -Y1732.  REPLACED FLOOR PANEL IAW SRM 53-02-00, FIG. 209.
